RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 67–69 (Mi mz7224)  

An optimal lattice cubature formula in Banach spaces of periodic functions

M. D. Ramazanov

Bashkirskii State University, USSR

Abstract: We establish the optimality of a formula of rectangles among cubature formulas on a given lattice taken in one of the equivalent normalizations on the Banach space of the periodic functions,which is compactly embedded in the space of continuous functions with a norm which is invariant with respect to translations of the arguments of the functions.

Full text: PDF file (193 kB)

English version:
Mathematical Notes, 1975, 17:1, 39–40

Bibliographic databases:

UDC: 517.392
Received: 13.06.1973

Citation: M. D. Ramazanov, “An optimal lattice cubature formula in Banach spaces of periodic functions”, Mat. Zametki, 17:1 (1975), 67–69; Math. Notes, 17:1 (1975), 39–40

Citation in format AMSBIB
\Bibitem{Ram75}
\by M.~D.~Ramazanov
\paper An optimal lattice cubature formula in Banach spaces of periodic functions
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 67--69
\mathnet{http://mi.mathnet.ru/mz7224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425465}
\zmath{https://zbmath.org/?q=an:0321.41022|0315.41026}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 39--40
\crossref{https://doi.org/10.1007/BF01093840}


Linking options:
  • http://mi.mathnet.ru/eng/mz7224
  • http://mi.mathnet.ru/eng/mz/v17/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020